# SDR UIEA2019041293835

- Difficulty date: April 9, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,964 hours, 18,699 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: R20171108
- Condition: Inoperative
- Location: Apu Pneumatic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC FUNCTION INOP, ELECTRIC OK.   R & R APU FLOW SENSING MODULE IAW AMM 49-53-08-004/404. OPS CHECKED OK.
